Lallangoti Posted December 30, 2011 Share Posted December 30, 2011 Took Gaba for a few nights - and woke up with a nasty case of diarrhea. Partly I'm sure because I was already taking Magnesium citrate for better sleep. Magnesium, Gaba and Melatonin all have an effect on the digestive tract. I used to travel to India 4 times a year and would take Melatonin for sleep issues upon return and always would end up constipated when I'd discontinued the Melatonin. So I will stay off of both for a few days and try the Gaba again by itself. I should mention that it didn't totally get rid of my CH - but yesterday was quite bearable and today more so. A large improvement actually - considering I've been suicidal from the pain the last three weeks. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.